MathSciNet Relay Station
MathSciNet bibliographic data
MR1912255 53C20
Croke, Christopher B. The volume and lengths on a three sphere. Comm. Anal. Geom. 10 (2002), no. 3, 467–474.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement